# SDR YENA2022101701028

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 59,824 hours, 21,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#891, BOS-TPA. 'INFLIGHT REPORTED STRONG SMELL OF BURNING CRAYONS ROW 5-9, ODOR PERSISTED THROUGHOUT FLIGHT. NO ATTEMPT AT ODOR ISOLATION WAS MADE; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION B2. DECONTAMINATION LEVEL 2, TYPE 10 WAS ACCOMPLISHED PER TSM 5-50-00-810-831-A & AMM 21-00-00-615-802-A WITH NO DEFECTS NOTED. APU COMPARTMENT & OIL LEVEL CHECK OK. A/C IS OK FOR SERVICE.'
